# SDR HNAA2020041000129

- Difficulty date: April 9, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 46,758 hours, 44,019 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  625     30-10  2260201  09APR20  ROC  CLOSE
      WING A/ICE FAIL WARNING MESSAGE IN FLIGHT 2 TIMES, C
      LEARED WHEN NO LONGER IN ICING CONDITIONS. CMC SHOWS
       WING 2 A/ICE BURST MSG
FACT  09APR20  20:00  ROC
            R+R DIFFERENTIAL PRESSURE SWITCH IAW AMM 30-11-06. O
            PS CHECKED IAW AMM 30-00-00. OPS CHECK GOOD. OK FOR
            SERVICE
